| Model Number |
1547-06-001 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Insufficient Information (4580)
| Date of Event |
11/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
3rd revision.Attune revision femur losening.Patient status/outcome/consequences.
Additional Manufacturer Narrative
Product complaint # (b)(4).His report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: d6a, d6b, h6 medical device problem code.
Event or Problem Description
Additional information received states that on (b)(6) 2021, the patient had a debridement, one-step relocation with the implementation of ptg attune revision to address possible aseptic loosening of the femoral component.There was no mention of the manufacturer of the components removed during the procedure.The patella was retained.No tibial tray stays in place and in this case often twice bone to bone and bone to implant loosening interface due to infection.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary; the device associated with this report was not returned to depuy synthes for evaluation.Review of the x-ray evidence was not able to confirm the complaint.In order to confirm loosening, a series of chronological x-rays is needed.No other defects were identified.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot; the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records (mre) was not performed.